Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A characterization of ellipsoids and balls in $ {\bf C}\sp n$


Author: Ewa Ligocka
Journal: Proc. Amer. Math. Soc. 110 (1990), 103-107
MSC: Primary 32F15; Secondary 32H10, 46E99, 46J15
MathSciNet review: 1000159
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The following fact is proved: If $ D$ is a smooth bounded domain in $ {{\mathbf{C}}^n}$ for which Bergman and Szegö projections are equal on smooth harmonic functions then $ D$ is a ball.


References [Enhancements On Off] (What's this?)

  • [1] David E. Barrett, Irregularity of the Bergman projection on a smooth bounded domain in 𝐶², Ann. of Math. (2) 119 (1984), no. 2, 431–436. MR 740899, 10.2307/2007045
  • [2] Steven R. Bell, A duality theorem for harmonic functions, Michigan Math. J. 29 (1982), no. 1, 123–128. MR 646379
  • [3] Ewa Ligocka, The Bergman projection on harmonic functions, Studia Math. 85 (1987), no. 3, 229–246. MR 887486
  • [4] R. Molzon, Integral identities and symmetry, preprint.
  • [5] Walter Rudin, Function theory in the unit ball of 𝐶ⁿ, Grundlehren der Mathematischen Wissenschaften [Fundamental Principles of Mathematical Science], vol. 241, Springer-Verlag, New York-Berlin, 1980. MR 601594
  • [6] James Serrin, A symmetry problem in potential theory, Arch. Rational Mech. Anal. 43 (1971), 304–318. MR 0333220
  • [7] H. F. Weinberger, Remark on the preceding paper of Serrin, Arch. Rational Mech. Anal. 43 (1971), 319–320. MR 0333221

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32F15, 32H10, 46E99, 46J15

Retrieve articles in all journals with MSC: 32F15, 32H10, 46E99, 46J15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1990-1000159-5
Article copyright: © Copyright 1990 American Mathematical Society